Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 19, NWS Albuquerque, NM

April 9, 2008

NWS Albuquerque, NM issued this wind advisory at Apr 9, 2008, 3:29 AM MDT. It took effect at Apr 9, 2008, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2008, 3:29 AM MDT (09:29 UTC)
In effect from
Apr 9, 2008, 12:00 PM MDT
Expired
Apr 9, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 090929
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 AM MDT WED APR 9 2008

NMZ011-012-014>017-026-091800-
/O.NEW.KABQ.WI.Y.0019.080409T1800Z-080410T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO
329 AM MDT WED APR 9 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

SOUTH WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON AND
INCREASE SPEED TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH DEVELOPING
BY 3 PM MDT. WINDS WILL REMAIN STRONG AND GUSTY OVERNIGHT.

FORECASTS CALL FOR REDEVELOPING STRONG WINDS ON THURSDAY WITH
SPEEDS GRADUALLY TAPERING OFF THURSDAY NIGHT TO EASE HAZARDOUS
WIND CONDITIONS.

IF DRIVING...BE CAREFUL IN THE WIND ADVISORY AREA...ESPECIALLY IF
DRIVING LARGE OR TALL VEHICLES. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO
LOSE CONTROL OF YOUR VEHICLE. USE EXTRA CAUTION IN CROSS WINDS.

EXPECT LOCALLY REDUCED VISIBILITIES IN BLOWING DUST THROUGH THE AFTERNOON.

$$

SHY
3 follow-up statements
000 
WWUS75 KABQ 091626
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1026 AM MDT WED APR 9 2008

NMZ011-012-014>017-026-100200-
/O.CON.KABQ.WI.Y.0019.080409T1800Z-080410T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO
1026 AM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL DEVELOP THIS AFTERNOON OVER THE SOUTHWEST AND SOUTH CENTRAL
MOUNTAINS...THE LOWER RIO GRANDE VALLEY...ESTANCIA VALLEY AS WELL
AS THE ADJACENT HIGH PLAINS. LOCALES THAT WILL BE IMPACTED BY THE
STRONG WINDS INCLUDE GLENWOOD...SOCORRO...CLINES CORNERS...SANTA
ROSA...CORONA AND RUIDOSO. PERSONS TRAVELING THROUGH THE REGION
SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN
AREAS OF BLOWING DUST. WINDS WILL GRADUALLY DIMINISH THIS EVENING...
BUT COULD REMAIN GUSTY DURING THE OVERNIGHT HOURS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER/GUYER
000 
WWUS75 KABQ 092155
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT WED APR 9 2008

NMZ014-015-100230-
/O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
/O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...GLENWOOD...SOCORRO
355 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE SOUTHWEST
MOUNTAINS AND LOWER RIO GRANDE VALLEY. ALTHOUGH WINDS WILL WEAKEN
TONIGHT...THEY WILL INCREASE ONCE AGAIN FOR THURSDAY. EXPECT WEST
TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS
THE REGION. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT
TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING
DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-009-100230-
/O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...
ALBUQUERQUE
355 PM MDT WED APR 9 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. 

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL DEVELOP THURSDAY MORNING ACROSS THE WEST CENTRAL MOUNTAINS...
THE NORTHWEST PLATEAU AND THE MIDDLE RIO GRANDE VALLEY. THE WINDS
WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING FARMINGTON...
GALLUP...GRANTS AND THE ALBUQUERQUE METRO AREA. PERSONS TRAVELLING
THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED
VISIBILITIES IN AREAS OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ002>005-100230-
/O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON
355 PM MDT WED APR 9 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. 

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL DEVELOP THURSDAY MORNING ACROSS THE NORTHERN MOUNTAINS...THE
NORTHEAST HIGHLANDS AND THE UPPER RIO GRANDE VALLEY. STRONG WINDS
WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING CHAMA...OJO
ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS VEGAS. PERSONS
TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS
AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ011-012-016-017-026-100230-
/O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
/O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
355 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM
MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE ESTANCIA
VALLEY...THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGH PLAINS.
ALTHOUGH WINDS WILL WEAKEN TONIGHT...THEY WILL INCREASE AGAIN FOR
THURSDAY. ANTICIPATE WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH
GUSTS UP TO 60 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH
THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED
VISIBILITIES IN AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ010-013-018>021-100230-
/O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
355 PM MDT WED APR 9 2008

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
60 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE EAST CENTRAL AND
SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. THE
WINDS WILL PERSIST INTO THURSDAY AFTERNOON...IMPACTING CLOVIS...
PORTALES...ROSWELL...SANTA ROSA AND MOUNTAINAIR. PERSONS DRIVING
THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS
REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

DPORTER
000 
WWUS75 KABQ 100224
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT WED APR 9 2008

NMZ014-015-101100-
/O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...GLENWOOD...SOCORRO
824 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY
FOR THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY.

WEST WINDS SUSTAINED AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO
AROUND 35 MPH WILL PERSIST OVER THE REGION TONIGHT...THEN RAPIDLY
INCREASE EARLY THURSDAY MORNING. EXPECT WEST TO NORTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS THE REGION. PERSONS
TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS
AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS.


$$

NMZ011-012-016-017-026-101100-
/O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/
/O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO
824 PM MDT WED APR 9 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND EAST
CENTRAL NEW MEXICO.

SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS TO
AROUND 40 OR 45 MPH MAY PERSIST OVER THE REGION OVERNIGHT...THEN
INCREASE QUICKLY EARLY THURSDAY MORNING.  ANTICIPATE WEST TO
NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ACROSS THE
REGION ON THURSDAY. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE
ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN
AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ001-008-009-101100-
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...
ALBUQUERQUE
824 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY
FOR THE NORTHWEST PLATEAU...WEST CENTRAL MOUNTAINS..AND MIDDLE RIO
GRANDE VALLEY. 

NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE WEST
CENTRAL MOUNTAINS...THE NORTHWEST PLATEAU AND THE MIDDLE RIO
GRANDE VALLEY. THE WINDS WILL PERSIST THROUGH THE AFTERNOON
HOURS...IMPACTING FARMINGTON... GALLUP...GRANTS AND THE
ALBUQUERQUE METRO AREA. PERSONS TRAVELLING THROUGH THE AREA SHOULD
BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS
OF BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ002>005-101100-
/O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON
824 PM MDT WED APR 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY.

NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE
NORTHERN MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE UPPER RIO
GRANDE VALLEY. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON
HOURS...IMPACTING LOCALES ACROSS THE REGION INCLUDING CHAMA...LOS
ALAMOS...OJO ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS
VEGAS. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO
STRONG CROSS WINDS...ESPECIALLY ALONG THE INTERSTATE 25 CORRIDOR. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010-013-018>021-101100-
/O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/
SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
824 PM MDT WED APR 9 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY
THROUGH THURSDAY EVENING. 

STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
60 MPH WILL DEVELOP EARLY THURSDAY MORNING ACROSS THE EAST
CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO
MOUNTAINS. THE WINDS WILL PERSIST INTO THURSDAY
AFTERNOON...IMPACTING LOCALES INCLUDING CLOVIS...PORTALES...ROSWELL...SANTA
ROSA AND MOUNTAINAIR. PERSONS DRIVING THROUGH THE AREA SHOULD BE
ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN
AREAS OF BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:05 AM MDT, 24 minutes earlier.

Area forecast discussion, Apr 9, 3:05 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 AM MDT WED APR 9 2008

.DISCUSSION...
INCOMING SYSTEM WITH ALL OF ITS SEPARATE SHORT WAVE IMPULSES WILL
BE THROWING A COMPLEX ARRAY OF WX AT NM OVER THE NEXT 2 TO 3 DAYS.
THOUGH WAS A LITTLE RELUCTANT TO DO SO INITIALLY...FELT THAT IT
WOULD BE A GOOD IDEA TO GO AHEAD WITH A WINTER WX ADVISORY FOR
ZONES 2 AND 4 FOR SEVERAL REASONS...ONE BEING THAT THIS SYSTEM
LOOKING A BIT MORE ROBUST/DEEPER THAN APPEARED TO BE THE CASE THIS
TIME YESTERDAY...ANOTHER THAT SNOW LEVELS WILL BE BETWEEN 7500 AND
8500 FEET INITIALLY THIS MORNING AS PCPN GETS GOING AND THEN AFTER
RISING TO BETWEEN 8000 AND 9000 FEET LATER TODAY WILL DROP TO
THE SURFACE OVER MOST OF THOSE ZONES TONIGHT WITH ENOUGH PCPN
LINGERING TO PRODUCE SOME ADDITIONAL ACCUM. THESE AMTS MAY TOTAL
BETWEEN 1 AND 5 INCHES BETWEEN 7500 AND 9000 FEET WITH SOME MELTING
OF IT POSSIBLE THIS AFTERNOON DUE TO THE STRONGER SOLAR INSOLATION...
DESPITE SOME SHOWERS CONTINUING. AMOUNTS TO BE THAT VARIABLE
DEPENDING ON ELEVATION...SOUTH SLOPES VS NORTH SLOPES AND SHOWERY
NATURE OF PCPN. THERE MAY BE LOCALLY AS MUCH AS 6 TO 8 INCHES
ABOVE 9000 OR 9500 FT TODAY THROUGH TONIGHT. NO TIME FOR FURTHER
DETAILS HERE...SEE THE ADVISORY PRODUCT ISSUED BETWEEN 3 AND 4 AM.

A FEW STORMS AND SHOWERS STILL PRETTY GOOD BET NE AND FAR E
CENTRAL TODAY WITH E CENTRAL SECTIONS GETTING DRY SLOTTED LATER
THIS AFTERNOON AND TONIGHT...SO TRIM POPS BACK SOMEWHAT THERE
LATER TODAY INTO TONIGHT. SPC GOING WITH SEVERE STORM RISK STAYING
TO E OF NM AND THIS SEEMS REASONABLE GIVEN THE STRONG DRY SLOT
THAT DEVELOPS. QUIETER WX DOESNT RESUME TIL FRI NIGHT OR
SAT...THEN DRY FOR QUITE SOME TIME. 43

&&

.AVIATION...
SURFACE LOW PRESSURE DEEPENING NEAR THE FOUR CORNERS IN ADVANCE OF
APPROACHING WEATHER SYSTEM WILL SHIFT TO EASTERN NEW MEXICO BY
THIS AFTERNOON. SOUTH WINDS THIS MORNING WILL TUG MOISTURE ACROSS
EASTERN PLAINS FOR CIG DROPS TO MVFR AND OCCNL IFR IN ISOLD
SHOWERS AND TSTORMS. APCHG WEATHER SYSTEM WILL SPREAD MVFR AND IFR
SHOWER CONDX AND MT OBSCURATION FROM WEST TO EAST ACROSS NEW MEXICO
TODAY...CROSSING THE RIO GRANDE THIS AFTERNOON AND REACHING THE
NORTHEAST HIGHLANDS BY EARLY EVENING. RAIN SHOWERS WILL CHANGE TO
SNOW WITH IFR VISIBILITIES NEAR THE COLORADO LINE HEADING INTO
THIS EVENING. BROADLY SOUTH OF INTERSTATE 40...SOUTHWEST WINDS
GUSTING TO 45 KTS WILL DEVELOP THIS AFTERNOON AND CONTINUE
OVERNIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  55  31  54  27 /  60  50   5   5
GALLUP..........................  51  23  54  19 /  50  30  10   5
GRANTS..........................  54  25  57  21 /  40  30   5   0
GLENWOOD........................  64  33  65  33 /  20   0   5   0
CHAMA...........................  40  22  40  14 /  80  60  30  10
LOS ALAMOS......................  51  28  52  24 /  40  40  20   5
RED RIVER.......................  42  20  38  15 /  60  60  30  10
TAOS............................  52  27  50  22 /  30  30  20  10
SANTA FE........................  54  28  53  25 /  20  40  10   5
SANTA FE AIRPORT................  56  29  55  28 /  20  30  10   5
ESPANOLA........................  59  32  58  28 /  30  30  10   5
ALBUQUERQUE HEIGHTS.............  62  38  60  36 /  20  20   5   5
ALBUQUERQUE VALLEY..............  64  37  63  34 /  20  20   5   5
ALBUQUERQUE FOOTHILLS...........  60  35  58  33 /  20  20   5   5
ALBUQUERQUE WEST MESA...........  63  37  62  35 /  20  20   5   5
SOCORRO.........................  70  36  65  36 /  10   5   5   0
SANDIA PARK/CEDAR CREST.........  56  27  55  26 /  20  30  10   5
MORIARTY/ESTANCIA...............  62  30  56  31 /  10  20  10   5
CARRIZOZO.......................  69  35  63  35 /   5   0   0   0
RUIDOSO.........................  62  34  52  34 /   5   5   5   0
RATON...........................  57  31  52  24 /  40  40  30  20
LAS VEGAS.......................  58  30  54  26 /  20  20  10  10
ROY.............................  58  35  57  29 /  30  10  20  10
CLAYTON.........................  55  37  52  31 /  40  40  30  20
SANTA ROSA......................  68  39  65  34 /  10   5  10  10
TUCUMCARI.......................  67  40  65  36 /  30   5  10  10
FORT SUMNER.....................  72  40  70  35 /  10   5   5   5
CLOVIS..........................  69  39  69  35 /  20   5   5   5
PORTALES........................  72  39  71  34 /  20   5   5   5
ROSWELL.........................  77  43  74  39 /   5   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ106>109.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ105>109.

WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING
ZONES...NMZ002-004.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ011-012-014>017-026.

&&

43/SHY
Hazardous weather outlook, Apr 8, 6:00 AM MDT, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE APR 8 2008

NMZ001>021-026-091200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
550 AM MDT TUE APR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS WILL LIKELY BE STRONG ENOUGH AND RELATIVE HUMIDITIES LOW
ENOUGH TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF
WEST CENTRAL THROUGH EAST CENTRAL NEW MEXICO WEDNESDAY AFTERNOON AND
EARLY EVENING AND AGAIN THURSDAY AFTERNOON AND EARLY EVENING. ALSO
THERE WILL BE SOME HIGHER ELEVATION SNOW WEDNESDAY AND WEDNESDAY
NIGHT WHICH MAY RESULT IN SOME LIGHT TO MODERATE ACCUMULATIONS
ACROSS THE NORTHERN MOUNTAINS...MAINLY ABOVE 8500 FEET. A FEW
THUNDERSTORMS MAY ALSO DEVELOP WEDNESDAY ACROSS THE FAR EASTERN
PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:50 AM MDTWinter Weather AdvisoryABQ26 hr
Apr 9, 6:58 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more24 hr
Apr 9, 6:58 AM MDTRed Flag WarningABQBernalillo, Catron, Sandoval, Socorro, Valencia13 hr
Apr 9, 3:55 PM MDTHigh Wind WatchABQ12 hr
Apr 9, 3:55 PM MDTWind AdvisoryABQ23 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.